# SDR AALA982150

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS IN COACH CABIN INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
